# SDR 1408020905

- Difficulty date: February 9, 2005
- Submitted: February 17, 2005
- Operation: Air carrier
- Aircraft: N401QS
- Make and model: Gulstm GIV
- Aircraft serial: 1408
- System (JASC): 3250 · Landing Gear Steering System
- Part: Manifold
- Part number: 51051
- Part serial: DCL196
- Condition: Malfunctioned
- Location: Nlg Steering
- Part time: 4,321 hours, 2,148 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE STEERING PULLING TO LEFT.
